# SDR IPXA2016082907613

- Difficulty date: August 19, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N463UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28267
- Aircraft time: 28,309 hours, 14,549 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 149N773414
- Condition: Corroded
- Location: Rat Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG2C, LOWER STRUCTURE AT RAT ACCESS DOOR CORRODED.  FABRICATED NEW  STRUCTURE IAW SRM 51-40-02-0G.
